# SDR CA001212005

- Difficulty date: November 20, 2000
- Submitted: January 19, 2001
- Operation: Air carrier
- Make and model: Cessna 550
- Aircraft time: 3,365 hours
- Engine: Pwa JT15D4
- System (JASC): 7170 · Engine Drains
- Part: Drain Line
- Part number: 652635615
- Condition: Cracked
- Location: Lt Engine
- Part time: 3,649 hours
- Component: Fuel Retrn Line
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

(CAN) AFTER MAINTENANCE ON AIRCRAFT, FUEL DROPS  FROM TAIL CONE SECTION WERE FOUND FOLLOWING RUN UP. AFTER OPENING TAIL CONE ACCESS DOOR, AME FOUND A HEAVY FUEL ODOUR. SECOND RUN UP WAS CARRIED OUT AND THE L/H ENGINE DRAIN FUEL RETURN LINE P/N 6526356-15 WAS FOUND CRACKED NEAR B NUT.
